Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 35, NWS Dodge City, KS

April 18, 20154 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Apr 18, 2015, 3:22 PM CDT for 4 counties in Kansas. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 18, 2015, 3:22 PM CDT (20:22 UTC)
Expired
Apr 18, 2015, 4:15 PM CDT
In force
53 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Edwards County, KS, Kiowa County, KS, Pratt County, KS, Stafford County, KS

The radar

The Dodge City radar (KDDC), 84 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 18, 3:30 PM CDTHAIL 14 Nne Haviland, KSTHE HAIL WAS COVERING THE GROUND.
Apr 18, 4:00 PM CDTHAIL 12 E Hopewell, KSTHE HAIL COVERED THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 2:43 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2015-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 192 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2015-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
192 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
897 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

374 
WUUS53 KDDC 182022
SVRDDC
KSC047-097-151-185-182115-
/O.NEW.KDDC.SV.W.0035.150418T2022Z-150418T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
322 PM CDT SAT APR 18 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN STAFFORD COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHWESTERN PRATT COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHEASTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 415 PM CDT

* AT 322 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAVILAND...
  MOVING NORTH AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  HAVILAND...BELPRE...BYERS...HOPEWELL...WELLSFORD AND TROUSDALE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3753 9897 3755 9919 3796 9915 3793 9879
TIME...MOT...LOC 2022Z 198DEG 25KT 3765 9908 

HAIL...1.00IN
WIND...<50MPH

$$

RUSSELL
1 follow-up statement
272 
WWUS53 KDDC 182101
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
401 PM CDT SAT APR 18 2015

KSC047-097-151-185-182115-
/O.CON.KDDC.SV.W.0035.000000T0000Z-150418T2115Z/
STAFFORD KS-PRATT KS-EDWARDS KS-KIOWA KS-
401 PM CDT SAT APR 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHWESTERN STAFFORD...NORTHWESTERN PRATT...SOUTHEASTERN EDWARDS
AND NORTHEASTERN KIOWA COUNTIES...

AT 400 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED VERY NEAR
HOPEWELL...MOVING NORTHEAST AT 70 MPH.

HAZARD...HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
HAVILAND...BYERS...HOPEWELL AND WELLSFORD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3754 9899 3755 9912 3794 9901 3793 9879
TIME...MOT...LOC 2100Z 212DEG 59KT 3781 9896 

HAIL...1.25IN
WIND...<50MPH

$$

RUSSELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 2:47 PM CDT, 35 minutes earlier.

Area forecast discussion, Apr 18, 2:47 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
247 PM CDT SAT APR 18 2015

...UPDATE TO LONG TERM...

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 222 PM CDT SAT APR 18 2015

ABBREVIATED SHORT TERM DUE TO CONVECTION ALREADY IN PROGRESS. THE GENERAL
STORY THIS AFTERNOON AND EVENING IS ANOTHER ROUND OF SEVERE WEATHER.
THINK THE MOST LIKEST PLACE (IN ADDITION TO WHAT IS OCCURRING NOW),
IS ALONG AND EAST OF A DRYLINE. THIS EXTENDS ROUGHLY FROM TREGO COUNTY,
JUST EAST OF DODGE CITY, AND DOWN TO EAST CENTRAL CLARK COUNTY. INSTABILITY
AND BULK SHEAR ARE SUPPORTIVE OF ORGANIZED THUNDERSTORMS. MESOSCALE
GUIDANCE SUGGESTS SOME SUPERCELLS ARE POSSIBLE EARLY IN THE EVENT AND
THEN STORM TYPE EVOLVING INTO A LINE ACROSS SOUTH CENTRAL KANSAS BY
MID EVENING. INITIALLY, IT WILL BE A LARGE HAIL EVENT WITH THE LHP FORECAST
HAIL SIZE OF AROUND 2". THIS SHOULD BE THE MAX SIZE. UPPER LEVEL WINDS
BACK WITH HEIGHT WITH TIME, SO THINK BENEFICIAL COMPETITION WILL INCREASE
AS TIME GOES FORWARD...HENCE, HAIL SIZE GROWTH POTENTIAL WILL BE SOMEWHAT
MITIGATED. FOR A TORNADO CONCERN, LOW LEVEL SHEAR IS ON THE WEAK SIDE.
THERE IS A SLIGHT WINDOW ACROSS BARBER, COMANCHE, AND PRATT COUNTIES,
WHERE THIS IMPROVES THIS EVENING. HOWEVER, THINK ACTIVITY WON'T BE
AS DISCRETE BY THAT TIME. THE MAIN THREAT WOULD THEN EVOLVE INTO A CONVECTIVE
WIND OUTFLOW CONCERN. BOTTOM LINE, THE OVERALL ENVIRONMENT IS JUST NOT
THAT CONDUCIVE FOR TORNADOES, EXCEPT IN THE ABOVE MENTIONED AREA ACROSS
SOUTH-CENTRAL KANSAS AND ONLY FOR A SMALL WINDOW. OTHERWISE, SEVERE
ACTIVITY WILL BE OUT OF THE REGION BY 03Z OR SO. A DEFORMATION BAND
IS FORECAST BEHIND THE MID TO LOW LEVEL PRESSURE PERTURBATION AND THINK
SHOWERS AND ISOLATED THUNDERSTORMS IN ITS WAKE. THE MESOSCALE MODELS
SHOW DECENT QPF WITH THIS ACTIVITY, SO OUR WESTERN AND NORTHWESTERN
COUNTIES MIGHT SEE ADDITIONAL RAINFALL.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 245 PM CDT SAT APR 18 2015

MEDIUM RANGE MODELS INDICATE A BROAD UPPER LEVEL TROUGH OF LOW
PRESSURE TRANSITIONING SLOWLY EASTWARD ACROSS THE NORTHERN AND
CENTRAL PLAINS EARLY IN THE WEEK SETTING UP GENERAL WESTERLY FLOW
ALOFT ACROSS THE WESTERN HIGH PLAINS. MEANWHILE, A WEAK UPPER LEVEL
RIDGE OF HIGH PRESSURE WILL PUSH ASHORE INTO THE PACIFIC NORTHWEST.
ALONG WITH A WEAKER FLOW ALOFT AND DRIER AIR PRESENT IN THE
LOWER/MID LEVELS, PRECIP CHANCES WILL REMAIN ABSENT ACROSS MUCH OF
WESTERN KANSAS THROUGH MONDAY EVENING. HOWEVER, THERE IS AN OUTSIDE
CHANCE FOR THUNDERSTORMS ACROSS EXTREME SOUTHWESTERN KANSAS LATE
MONDAY NIGHT AS INCREASED MOISTURE ASSOCIATED WITH A SERIES OF H5
VORT MAXIMA BEGINS TO MOVE OFF THE COLORADO ROCKIES SOUTHEASTWARD
INTO THE HIGH PLAINS. HELPING SET THE STAGE FOR INCREASING PRECIP
CHANCES WILL BE SURFACE HIGH PRESSURE MOVING SOUTHEAST OUT OF
KANSAS INTO THE LOWER MISSISSIPPI RIVER VALLEY, BRINGING ABOUT A
SOUTHEASTERLY UPSLOPE FLOW FROM THE SOUTH PLAINS UP INTO THE
OKLAHOMA PANHANDLE AND SOUTHWEST KANSAS. BECAUSE OF DRIER AIR
REMAINING IN THE LOWER/MID LEVELS, ANY STORM DEVELOPMENT IS LIKELY
TO BE ISOLATED AND HIGH BASED. PRECIP CHANCES RETURN IN EARNEST
MID TO LATE WEEK AS AN UPPER LEVEL SHORTWAVE PUSHING ASHORE INTO
SOUTHERN CALIFORNIA EARLY IN THE WEEK MOVES FURTHER EAST INTO THE
DESERT SOUTHWEST.

COOLER AND BELOW NORMAL TEMPERATURES ARE TO BE EXPECTED MONDAY IN
WAKE OF A COLD FRONTAL PASSAGE ON SUNDAY. COOLER AIR WILL FILTER
SOUTHWARD INTO WESTERN KANSAS WITH H85 TEMPERATURES DOWN INTO THE
MID SINGLE DIGITS(C) ACROSS CENTRAL AND SOUTHWEST KANSAS. WITH THE
HELP OF A NORTHWESTERLY DOWNSLOPE FLOW, HIGHS MAY REACH THE LOWER TO
MID 60S(F) MONDAY AFTERNOON. HIGHS ARE EXPECTED TO CLIMB WELL INTO
THE 60S(F) TUESDAY WITH A SLIGHT WARM UP TO THE AIR MASS ACROSS THE
HIGH PLAINS. THE GENERAL WARMING TREND IS LIKELY TO CONTINUE THROUGH
WEDNESDAY AS THE GENERAL FLOW NEAR THE SURFACE BECOMES MORE SOUTHERLY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1200 PM CDT SAT APR 18 2015

MAIN CONCERN IS CONVECTION. HAVE THE HIGHEST CONFIDENCE OF THUNDERSTORMS
IMPACTING THE KDDC TERMINAL. SECOND HIGHEST CONFIDENCE AT KHYS. TIMING
SHOULD BE 20-22Z FOR KDDC AND 21-23Z FOR KHYS. KGCK SHOULD REMAIN WEST
OF THE DRYLINE AND THUS CONVECTION FREE. WILL MAINTAIN THE TSRA/CB GROUPS
FOR THE TWO TERMINALS. SOME HAIL AND SEVERE WINDS ARE POSSIBLE IN ASSOCIATION
SHOULD A SEVERE TS MOVE OVER THE TERMINAL. WINDS WILL INCREASE BY MORNING
NORTHWESTERLY 15-30 KT WITH SOME MVFR CIGS POSSIBLE IN ASSOCIATION
WITH DEFORMATION BAND AROUND LOW LEVEL PRESSURE PERTURBATION.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  46  59  36  61 /  50  70  10  10
GCK  43  56  34  60 /  50  70  10  10
EHA  41  57  36  61 /  30  30  10  20
LBL  43  58  37  61 /  30  40  10  10
HYS  49  58  34  61 /  70  70   0  10
P28  51  67  38  63 /  70  70   0  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SUGDEN
LONG TERM...JJOHNSON
AVIATION...SUGDEN
Hazardous weather outlook, Apr 18, 4:24 AM CDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
424 AM CDT SAT APR 18 2015

KSZ030-031-043>046-061>066-074>081-084>090-191115-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
424 AM CDT SAT APR 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT, MAINLY ALONG
AND EAST OF A LINE FROM SCOTT CITY TO LIBERAL. THESE STORMS COULD
BE SEVERE, WITH HAIL UP TO 2 INCHES IN DIAMETER AND DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PATCHY FROST IS POSSIBLE MONDAY MORNING AS WINDS BECOME LIGHT
ALONG WITH CLEAR SKIES.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH FRIDAY. THESE
STORMS ARE NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS WILL BE NEEDED FROM THIS AFTERNOON INTO TONIGHT,
EAST OF A LINE FROM SCOTT CITY TO LIBERAL.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

FINCH

In the hours before

Special weather statement, Apr 18, 1:57 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
157 PM CDT SAT APR 18 2015

KSZ079>081-089-090-181945-
COMANCHE KS-EDWARDS KS-KIOWA KS-PRATT KS-BARBER KS-
157 PM CDT SAT APR 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BARBER...
NORTHEASTERN COMANCHE...SOUTHWESTERN PRATT...SOUTHEASTERN EDWARDS AND
EASTERN KIOWA COUNTIES UNTIL 245 PM CDT...

AT 157 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3
MILES EAST OF BELVIDERE...MOVING NORTH AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HAVILAND...CULLISON...SUN CITY...CROFT...WELLSFORD AND BELVIDERE.

LAT...LON 3736 9915 3775 9920 3774 9889 3736 9892
TIME...MOT...LOC 1857Z 185DEG 14KT 3746 9903

JJOHNSON
Local storm report, Apr 18, 2:10 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
210 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 PM     HAIL             ST. JOHN                38.00N 98.76W
04/18/2015  E1.25 INCH       STAFFORD           KS   LAW ENFORCEMENT

            QUARTERS TO HALF DOLLARS WERE REPORTED.

&&

MRUSSELL
Special weather statement, Apr 18, 2:42 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
242 PM CDT SAT APR 18 2015

KSZ088-089-182045-
COMANCHE KS-CLARK KS-
242 PM CDT SAT APR 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLARK AND COMANCHE
COUNTIES UNTIL 345 PM CDT...

AT 242 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF BUTTERMILK...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLDWATER...PROTECTION...WILMORE...LAKE COLDWATER AND BUTTERMILK.

LAT...LON 3700 9964 3737 9960 3738 9902 3700 9921
TIME...MOT...LOC 1942Z 205DEG 27KT 3706 9944

RUSSELL
Local storm report, Apr 18, 3:03 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
303 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             3 N BUTTERMILK          37.15N 99.34W
04/18/2015  M1.00 INCH       COMANCHE           KS   STORM CHASER

&&

SUGDEN
Local storm report, Apr 18, 3:13 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
313 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     HAIL             ST. JOHN                38.00N 98.76W
04/18/2015  M1.50 INCH       STAFFORD           KS   PUBLIC

&&

SUGDEN
Local storm report, Apr 18, 3:22 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
322 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             HAVILAND                37.62N 99.11W
04/18/2015  E1.00 INCH       KIOWA              KS   PUBLIC

&&

JRJ

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:52 PM CDTSevere Thunderstorm WarningDDCNess, Trego53 min
Apr 17, 8:42 PM CDTSpecial Weather StatementDDCTrego63 min
Apr 17, 9:14 PM CDTSevere Thunderstorm WarningDDCEllis, Trego43 min
Apr 18, 4:42 AM CDTDense Fog AdvisoryDDCClark, Comanche, Edwards, Finney, Ford, Gray and 9 more4 hr
Apr 18, 1:31 PM CDTSevere Thunderstorm WarningDDCStafford59 min
Apr 18, 1:39 PM CDTSpecial Weather StatementDDCPratt36 min
Apr 18, 1:57 PM CDTSpecial Weather StatementDDCKiowa48 min
Apr 18, 2:10 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa, Pratt, Stafford50 min
Apr 18, 2:27 PM CDTSevere Thunderstorm WarningDDCPawnee, Stafford63 min
Apr 18, 2:42 PM CDTSpecial Weather StatementDDCComanche63 min
Apr 18, 2:53 PM CDTSevere Thunderstorm WarningDDCClark, Comanche42 min
Apr 18, 3:18 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Kiowa57 min
Apr 18, 3:27 PM CDTSevere Thunderstorm WarningDDCStafford48 min
Apr 18, 3:40 PM CDTTornado WarningDDCBarber, Comanche, Kiowa24 min
Apr 18, 4:16 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt24 min
Apr 18, 4:28 PM CDTSpecial Weather StatementDDCStafford47 min
Apr 18, 4:47 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford34 min
Apr 18, 4:50 PM CDTSpecial Weather StatementDDCPratt40 min
Apr 18, 5:11 PM CDTSevere Thunderstorm WarningDDCBarber32 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.